# SDR 2007UALA02418

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 31,277 hours, 11,818 cycles
- Engine: Iae V2522A5
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORT, 280 MILES FROM DESTINATION GOT BURNED AIR COND DUCT OR OVERHEAT ODOR FROM ROW 10 TO COCKPIT.  APU OIL LEAKING INTO BLEED AIR SYSTEM.  APU REMOVED AND REPLACED.
